SAFETY INFORMATION

Top 10 Headache Triggers

Safety Information

  • This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is an ingredient in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
  • If you have liver or kidney disease, talk to your doctor before taking paracetamol.
  • Do not take more than recommended dose, as this may be harmful, including serious harm to your liver.
  • Do not use if you are allergic to paracetamol or any of the other ingredients in the product.
    Before taking this medicine, make sure you consult your doctor if you are taking warfarin or similar medicines used to thin the blood
  • Paracetamol may interact with the use of alcohol, anticoagulants, chloramphenicol and anticonvulsants dugs.
  •  Please consult your doctor before taking any medications during pregnancy and lactation.